# SDR UPS98827138

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30303A4
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 350 MAIN CARGO SMOKE DETECTOR LIGHT ILLUMINATED IN ALL POSITIONS, LIGHT WOULD NOT EXTINGUISH.  REMOVED AND REPLACED SMOKE DETECTOR AMPLIFIER; SYSTEM OPS CHECKED NORMAL IAW DC8 MM 26-00-00.
